# SDR COMA0370013

- Difficulty date: April 24, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 997 hours, 748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL005000
- Condition: Unreliable
- Location: Landing Gear
- Part time: 570 hours, 432 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5320 LANDING GEAR DISAGREE WARNING.  REPLACED THE GEAR SELECTOR VALVE.
